Singular limit of a second order nonlocal parabolic equation of conservative type arising in the micro-phase separation of diblock copolymers

M. Henry, D. Hilhorst, Y. Nishiura

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We study the limiting behavior as ε tends to zero of the solution of a second order nonlocal parabolic equation of conservative type which models the micr0-phase separation of diblock copolymers. We consider the case of spherical symmetry and prove that as the reaction coefficient tends to infinity the problem converges to a free boundary problem where the interface motion is partly induced by its mean curvature.

Original languageEnglish
Pages (from-to)561-622
Number of pages62
JournalHokkaido Mathematical Journal
Volume32
Issue number3
DOIs
Publication statusPublished - 2003

Keywords

  • Asymptotic expansions
  • Nonlocal motion by mean curvature
  • Reaction-diffusion systems of conservative type
  • Singular limits

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Singular limit of a second order nonlocal parabolic equation of conservative type arising in the micro-phase separation of diblock copolymers'. Together they form a unique fingerprint.

Cite this